# SDR C1HA200497013

- Difficulty date: September 8, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER BOX LWR SKIN EXFOLIATED AT S-4C LBL 24 STA 825.95.  INSTALLED REPAIR DOUBLER.
